# SDR REXA2012042200549

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 21,256 hours, 18,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VERY BACK AFT CABIN CEILING EMERGENCY LIGHT NOT WORKING.  REMOVED AND REPLACED 1 CEILING EMER EXIT LIGHT.
